# SDR C2XA08CL043

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 16,782 hours, 12,754 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3833001009
- Part serial: 0933
- Condition: Faulty
- Location: Stabilizer
- Part time: 16,782 hours, 12,754 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT 2898 THE CREW REPORTED A YAW TRIM RUNAWAY IN FLIGHT.  QRH WAS FOLLOWED AND FOUND BOTH SYSTEMS TO BE INOPERATIVE.  EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE YAW TRIM SWITCH AND ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.  SWITCH P/N 79-2257.
